# SDR AALA202409249049

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 28,080 hours, 11,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SYSTEM TEST OF THE EMERGENCY LIGHTING SYSTEM ROW 1 OVERHEAD CENTER AISLE EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED LED LIGHT MODULE AND ACCOMPLISHED A SATISFACTORY OPERARTIONAL CHECK PER AMM 33-51-11.
